Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decidable semigroups


Author: R. C. Buck
Journal: Bull. Amer. Math. Soc. 74 (1968), 892-894
DOI: https://doi.org/10.1090/S0002-9904-1968-12069-5
MathSciNet review: 0229738
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, On certain decidable semigroups, Amer. Math. Monthly (to appear). MR 237672
  • 2. J. A. Green and D. Rees, On semigroups in which x, Proc. Cambridge Philos. Soc. 48 (1952), 35-40. MR 46353


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12069-5

American Mathematical Society